Showing 2 of 2 comments.
How did you stop using the medicatio and be able to withstand the withdrawal side effects?
Thank you for your advocacy. I fear that I am not alone with my struggle to get off clonazepam. I have been prescribed the medication for the last EIGHT years, taking it three times a day. I was prescribed it as a senior in high school without any information regarding how addictive it is and how hard it is to get off. I have tried to go off of the medication but I cannot bear the withdrawal side effects. I’m afraid I will never be able to get off of the medication, I don’t know how to handle the severe withdrawal process. I wish I was never prescribed this medication because I’m not able to decide that I’ll One day I’ll stop and I’ll be okay. The truth is, I won’t be okay. My doctor does not believe the symptoms I have when stopping clonazepam. I feel as if I can no longer function with society or take general care of myself. Every system in my body is effected.
Had someone only told me the major risks to this medication, I may have been able to avoid this horror of withdrawal that I’m not strong enough to go through after 1.5-3mg everyday for 8 years.
Please respond with your advice or thoughts – I need your help.